Franklin

Mathematics magazine.

Publication:
Pacoima, Calif. : Mathematics Magazine, 1947-
Format/Description:
Journal/Periodical
v. : ill. ; 26 cm.
Five no. a year
Vol. 21, no. 1 (Sept./Oct. 1947)-
Continues:
National mathematics magazine
Subjects:
Mathematics -- Periodicals.
Wiskunde.
Notes:
Place of publication varies.
Latest issue consulted: Vol. 73, no. 4 (Oct. 2000).
Issued by: Mathematical Association of America,
Local notes:
Acquired for the Penn Libraries with assistance from the Alumni and Friends Memorial Book Fund.
Finding Aid/Index:
Vols. 1-50, 1926-77.
Contributor:
Mathematical Association of America.
Alumni and Friends Memorial Book Fund.
Other format:
Mathematics magazine (Online)
ISSN:
0025-570X
OCLC:
1756877
Loading...
Location Notes Your Loan Policy
Description Status Barcode Your Loan Policy